# SDR DL72S951598

- Difficulty date: April 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N416DA
- Make and model: Boeing 727232
- Aircraft serial: 21258
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Part number: 65196854539
- Condition: Damaged
- Location: Nr 1 Eng
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE COWL NR 1 ENG WAS FOUND WITH TIME LIMITED REPAIR AT 6 O'CLOCK POSITION.  THE COWL WAS REPAIRED PER SRM 54-30-3.
